MathSciNet Relay Station
MathSciNet bibliographic data
MR103889 (21 #2652) 14.00
Manin, Ju. I. Algebraic curves over fields with differentiation. (Russian) Izv. Akad. Nauk SSSR. Ser. Mat. 22 1958 737–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement